Are There Any TB Drugs That Have No Side Effects?

Illustration of Are There Any TB Drugs That Have No Side Effects?
Illustration: Are There Any TB Drugs That Have No Side Effects? upload.wikimedia.org

Afternoon HealthReplies.com …

1 Answer:

Hello!
 Thank you for using the HealthReplies.com consulting service
 Tuberculosis is an infection of the lungs by the bacterium Micobacterium tuberculosis. This infection is easily transmitted through the air and causes inflammation of the lung tissue. Typical symptoms of tuberculosis include coughing for more than 2 weeks, bloody cough, prolonged low-grade fever, weight loss or difficulty rising, always sweating even when not on the move, decreased appetite, fatigue, chest pain and shortness of breath.

Tuberculosis is treated with anti-tuberculosis (OAT) drugs that are given within a period of 6 months. This medicine must be taken regularly every day. OAT is divided into 2 phases, namely intensive phase in the first 2 months and a continuation phase in the following 4 months. OAT is the antibiotic of choice for killing tuberculosis germs and this drug is relatively safe for adults and children to consume in accordance with the dose dose. OAT consists of Rifampicin (R), isoniazid (H), ethambutol (E), pyrazinamide (Z) and streptomycin (S). At present, OAT is available in the form of KDT capsules (fixed-dose combination) to facilitate and assist patient compliance in taking medication.


Although quite effective, anti-tuberculosis drugs can also cause disturbing side effects. Some side effects of OAT include:

Urine and sweat are red
Nauseous vomit
Headache
Decreased appetite / anorexia
Flu syndrome (fever, headache, bone pain)
Tingling sensation
Until the major side effects such as skin rashes, deafness / hearing loss, yellow due to hepatitis due to drugs.

Anti-tuberculosis (OAT) drugs often have side effects on the first 1-3 months of use. This condition certainly makes the patient uncomfortable to feel that the drug is not suitable for consumption. Even though most of the OAT content will cause various kinds of complaints due to the reaction of the drug in the body, one of which is a disorder of the liver that makes patients complain of nausea, vomiting, weakness, no appetite and other symptoms. However, this condition can usually improve over time with symptom relief, temporarily delay TB treatment or by changing the type of OAT if necessary.


You need to know that every drug must have benefits and side effects that can occur in the patient's body. Until now, all types of anti-tuberculosis drugs in Indonesia have the potential to cause side effects, both mild, moderate and severe. This depends on the response of the patient's body to the drugs consumed.
 If necessary, consult further with a lung specialist to get more complete and relevant information related to your mother's condition.
 Thus the information we can convey, hopefully helps

: by

Related Question

Gastric Ulcers And Melena?

Gastric Ulcers And Melena?

(8 months ago)

Mlm .. I want it, my husband has a lower stomachache, HB trun and black chapter, already treated at the hospital, initially my husband is fine but after 2 weeks of care, the HB is ... Read more

The Cause Of Headaches And Frequent Fainting?

The Cause Of Headaches And Frequent Fainting?

(10 months ago)

Tonight, my uncle was sick more than 6 months. According to his statement, he often had headaches, body sweats, felt hot, often fainted, upper right back pain such as lumps, and of... Read more

Causes Prolonged Nasal Congestion?

Causes Prolonged Nasal Congestion?

(11 months ago)

Hello.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *